MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: user's test strip had poor fill.Teststrip udi# (b)(4).Based on review with fda on 06/21/2017, we verified the agency's interpretation of the act and submit this medwatch report based on the nature of the complaint for this recalled lot.Fda-assigned recall event id 74805.
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.Customer believed her results were inconsistent because she felt they were low.The customer's expected fasting blood glucose test result range is 70-110mg/dl.Even though her results have been within her expected results customer preferred meter being replaced.Ran blood test with me fasting 95mg/dl.Customer has not needed medical attention and is no experiencing any symptoms of low blood glucose results.The product is stored according to specification.The meter memory was reviewed for previous test result history: a 95mg/dl, (b)(6)2016 12:32:00 pm, fasting:yes.A 84mg/dl, (b)(6)2016 12:44:00 pm, fasting:yes.A 81mg/dl, (b)(6)2016 01:03:00 pm, fasting:yes.A 96mg/dl, (b)(6)2016 08:06:00 am, fasting:yes.A 76mg/dl, (b)(6)2016 07:58:00 am, fasting:yes.Memory concerns:customer is concerned about her results being low even though results we viewed from the memory are within her expected results of 70-110mg/dl.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6681567
Report Number1000113657-2017-01167
Device Sequence Number19232925
Product Code NBW
UDI-Device Identifier00021292001797
UDI-Public(01)00021292001797
Combination Product (Y/N)N
Initial Reporter StateNY
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2017
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRS4680
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2016
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2017
Initial Report FDA Received Date06/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1